Today i got my recent blood test results , My TSH came back to 1.10/FT4 1.68 . We got this number after about an year of struggle. My doctor said now thyroid should not be an issue here as i still have symptoms like fatigue/headache reall bad headache /heavy eyes/ muscles and joint pain which is even that bad i can't type longer in my computer.
I asked doctor ,do you think the TSH has to stay stable for quite some time to remove all symptoms but he didn't agree so not sure what to do.
He drew more blood for Rhemautid factor (RF), ANA , complete CBC and lipid/sugar penal to rule out other things which we infact did test in last Dec as well .
I am running back and forth visting multiple doctors this time they even asked me to paid upfront as may be insurance deny doing all those test , i have good premium insurance from company.
Please advise what to do . Is this cud be Cymbalta With drawal symptoms or some serious infection or something else i don't know , my brian is just not working any more. I have to drag my day at work.
Help me guys . Any one in same boat even normal TSH but still have symptoms. Should i change my doctor ?
I have read on this forum that you have to wait after you are normal for the symptoms to go. I am not normal yet so I don't know. I am thinking your doctor got you to normal so give him a chance to finish the job. Thats just my opinion as you know the thyroid isn't fast. I'll be watching to see what happens as I have this to go through whenever I get to normal. Linda
Thanks for your support and opinion. I am really tired of dealing this with doctors back and forth since one year. Now that i am TSH is normal and still have symptoms i started to have panic attack , thinking too much . I don't know what to do . Please every one share your stories with me so i can ease up stress level.
Hi Rohit. They say it can take many months of "norma" levels before you feel much better. Also, some people just prefer to be lower than others. I have been running about 0.28 (TSH) and this seems to be where I like to be. In the 2's I become more symptomatic. In the meantime, having the additional labs (RF, ANA, etc) is a good start to rule out any other auto-immune conditions. Hope you feel well soon. Take care.
Thanks for your reply. I must say last week of Sept i was feeling better than now , they change my Levoxyl dose from 75mcg to 100mcg in August 29th so not sure what my level in Sept last week .I explained this to my doctor that may be i may feel good in above 1.5 or above TSH but he said 1.10 is optimum level not sure why he said that , i believe every individual is different and should feel better in different level.
Let's see what my results of today's test tomorrow . I hope there is no other autoimmune .
I got my lab results .
RF = 6 ( Normal)
ANA ( normal)
Cholesterol little bit high
Sugar in fasting 107 (consider high as per doctor)
Not sure what other test i should be doing. I still have muscles and joint pain , tiredness although my TSH is 1.10 FT 4 is 1.68. This is the first time it came back normal in last 9 months .
I am not having any Neuropathic symptoms any more that resolves , but headache is more.
Please advice any thing else i should do or wait for another thyroid test to make sure it stays normal.
My tsh finally came down to 1 in mid-Sept. and I'm still having persistant, lingerling hypo symptoms, mostly tingling feet, and dry eyes. However, my heart intense palps have greatly decreased, alomst stopped!! This improved didn't happen as soon as my tsh was at 1, but a few weeks afterwards. My carpal tunnel is also improving! Ans I don't really have the mind fog anymore. -- But I still have parethesias (tingling in my feet)!!!!!! I've taken a zillion medical tests, labs, scans, and nothing else is ever found wrong. I don't have any stress or anxiety. I'm hoping as the previous poster stated that my hypo symptoms will improve with TIME. -- Are you taking any other medication that might be causing or contributing to your symptoms? If your neuropathic symptoms resolved, then that could be a good, hopeful sign that in time your other symptoms will also resolve! Could the headache be migraine (some people get these frequently from foods or even changes in the weather)? Or sinus? something not at all realted to thyroid. -- If you know what tsh number you feel best at, try to find a MD who will help you maintain that number! I know how frustrating this is!!! I've only been dealing with it this last year and I'm extremely frustrated. Good luck!!!
The only other medicines i am taking are Cymbalta which i tapper off instead of every day 30mg i am taking 1 /3 days . Also taking Claritin for anti-allergy for itching and hives when need it .
I still have tiredness/muscles weakness and headache and eye floaters which are really killing me . I am not sure what else to do . Should i wait for another 2 months to make sure my level is maintain before i see Rhematologist .
Do you also fee fatigue soon as before even TSH is 1 ?
If you feel better at the higher # you and your Dr. may have to have a heart to heart discussion on your quality of live vs. the #'s ? My goal is <1.0 for cancer supression but at 0.667 I cannot take the anxiety symptoms so we backed off the Synthroid and many of my anxiety symptoms have improved to zero being there! My TSH is around 1.3 and that will just have to do for me and my Endo agrees.
On the Cymbalta I don't really know but maybe if ok with your Dr. take 15mg ev day and then every other day and then wean down to ev 3r's day .. maybe it is a rebound affect of some sort?
I don't have fatigue, but even when my tsh was very high I still had a fair amount of energy. I mostly needed more sleep then and it was difficult to wake up, but I didn't have much fatigue during the day. - I'm NOT familar with Cymbalta, but have you investigated the side effects of Cymbalta??!! Headaches could possibly be from Cymbalta!! I don't know if taping off it might also cause side effects, the other post made a good point about possible rebound effect from your current dosing schedule. It's worth looking into the side effects of Cymbalta!!!! Also, have you considered switching to a different med that does same thing as Cymbalta, just see if you feel any better/different? ----It couldn't hurt to consult w/ a Rheumatologist, especialy if your primary care MD or Endo suggested this. --Also, have you mentioned your headaches to Neurologist? Have migraines or cluster headaches been ruled out? I get migarines when the seasons change, or if the weather suddenly changes. It's not related to thyroid. - Again, try to get MD to keep your tsh number at the number where you feel best. --- Hope you feel better soon!!
I have the same problem. I have Hoshimotos, so it's up and down.. When I was diagnosed, my thyroid was at 141... I know, who knew. I had just had my son, so they blamed my symptoms on postpartum. So then, i went hyper at .3 .. I felt very sick, dizzy, and puked. Then i was up to a 1.2 and felt " ok" my symptoms were better, but not gone. So then 2 months later, my thyroid was low again. At .65 i felt bad again, now im up past 2.4 and feel bad again. I've been alternating 112 and 125. I was diagnosed with fibromyalgia so I take Ultram which helps, but that's about it. I have felt bad for 2 years now, so I completely understand. <3 hugs
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.